Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 148, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 15, 2005, 10:26 PM CDT for Harvey County, Sedgwick County, Kansas. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2005, 10:26 PM CDT (03:26 UTC)
- Expired
- Jun 15, 2005, 11:27 PM CDT
- In force
- 61 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Harvey County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 21 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 11:07 PM CDT | TSTM WND GST 60 | Wichita, KS | INTERSECTION OF 21ST AND RIDGE VIA KAKE TV. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 3.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 652 J/kg
- Mixed-layer CIN
- -202 J/kg
- Mixed-layer LCL
- 2047 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 160325
SVRICT
KSC079-173-160430-
/O.NEW.KICT.SV.W.0148.050616T0326Z-050616T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1026 PM CDT WED JUN 15 2005
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS.
HARVEY COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 1130 PM CDT.
* AT 1022 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST
OF BURRTON TO 15 MILES WEST OF BURRTON TO 23 MILES WEST OF
CHENEY...MOVING EAST AT 55 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
MCCONNELL AIR FORCE BASE...ANDALE...BEL AIRE...BENTLEY...BURRTON...
CHENEY...CLEARWATER...COLWICH...DERBY...EAST WICHITA...GARDEN
PLAIN...GODDARD...HALSTEAD...HAYSVILLE...HESSTON...KECHI...MAIZE...
MOUNT HOPE...MULVANE...NEWTON...NORTH NEWTON...OAKLAWN...PARK
CITY...SEDGWICK...VALLEY CENTER...VIOLA...WALTON...WHITEWATER...
DOWNTOWN WICHITA...NORTHEAST WICHITA AND JABARA AIRPORT...SOUTH
WICHITA...MID CONTINENT AIRPORT...LAKE AFTON...WEST WICHITA
THE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING
HAIL UP TO THE SIZE OF QUARTERS...
DESTRUCTIVE WINDS OF 70 TO 80 MILES AN HOUR...
THE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS.
THIS IS A DANGEROUS LINE OF STORMS.
LAT...LON 3817 9768 3790 9770 3747 9784 3747 9778
3746 9716 3785 9716 3815 9715
$$
COX4 follow-up statements
000
WWUS53 KICT 160346
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1045 PM CDT WED JUN 15 2005
KSC079-173-160430-
/O.CON.KICT.SV.W.0148.000000T0000Z-050616T0430Z/
HARVEY KS-SEDGWICK KS-
1045 PM CDT WED JUN 15 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SEDGWICK AND HARVEY
COUNTIES UNTIL 1130 PM CDT...
AT 1043 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS OF 80 TO 90 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM HALSTEAD TO CHENEY...AND MOVING EAST AT 55 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR VIOLA BY 1050 PM CDT.
NEAR WEST WICHITA BY 1055 PM CDT.
NEAR CLEARWATER BY 1100 PM CDT.
NEAR WHITEWATER BY 1105 PM CDT.
NEAR MULVANE BY 1110 PM CDT.
THE TOWNS OF GARDEN PLAIN...BENTLEY...LAKE AFTON...KECHI...BEL AIRE
AND OAKLAWN ARE ALSO IN THE PATH OF THIS LINE OF SEVERE
THUNDERSTORMS.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE
SIGNIFICANT DAMAGE TO PROPERTY.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3817 9768 3790 9770 3747 9784 3747 9778
3746 9716 3785 9716 3815 9715
$$
BOWMAN000
WWUS53 KICT 160358
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1057 PM CDT WED JUN 15 2005
KSC079-173-160430-
/O.CON.KICT.SV.W.0148.000000T0000Z-050616T0430Z/
HARVEY KS-SEDGWICK KS-
1057 PM CDT WED JUN 15 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SEDGWICK AND HARVEY
COUNTIES UNTIL 1130 PM CDT...
AT 1053 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS OF 60 TO 75 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SEDGWICK TO 7 MILES SOUTHEAST OF CHENEY...AND MOVING
EAST AT 55 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR WHITEWATER BY 1105 PM CDT.
NEAR SOUTH WICHITA BY 1110 PM CDT.
NEAR DERBY BY 1115 PM CDT.
NEAR MULVANE BY 1120 PM CDT.
THE TOWNS OF LAKE AFTON...KECHI...BEL AIRE AND OAKLAWN ARE ALSO IN
THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3817 9768 3790 9770 3747 9784 3747 9778
3746 9716 3785 9716 3815 9715
$$
BOWMAN000
WWUS53 KICT 160413
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1113 PM CDT WED JUN 15 2005
KSC079-173-160430-
/O.CON.KICT.SV.W.0148.000000T0000Z-050616T0430Z/
HARVEY KS-SEDGWICK KS-
1113 PM CDT WED JUN 15 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SEDGWICK AND HARVEY
COUNTIES UNTIL 1130 PM CDT...
AT 1109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS TO AROUND 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF WHITEWATER TO CLEARWATER...AND MOVING
EAST AT 55 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR MULVANE BY 1120 PM CDT.
THE TOWNS OF BEL AIRE AND OAKLAWN ARE ALSO IN THE PATH OF THIS LINE
OF SEVERE THUNDERSTORMS.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3817 9768 3790 9770 3747 9784 3747 9778
3746 9716 3785 9716 3815 9715
$$
BOWMAN000
WWUS53 KICT 160427
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1124 PM CDT WED JUN 15 2005
KSC079-173-160434-
/O.CAN.KICT.SV.W.0148.000000T0000Z-050616T0430Z/
HARVEY KS-SEDGWICK KS-
1124 PM CDT WED JUN 15 2005
...THE SEVERE THUNDERSTORM WARNING FOR SEDGWICK AND HARVEY COUNTIES
WILL BE ALLOWED TO EXPIRE AT 1130...
AT 1120 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED ...AND NO
LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. BE READY TO SEEK
SHELTER IF THREATENING WEATHER APPROACHES AGAIN, OR A WARNING ISSUED.
LAT...LON 3817 9768 3790 9770 3747 9784 3747 9778
3746 9716 3785 9716 3815 9715
$$
BOWMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:14 PM CDT, 7 hours 12 minutes earlier.
Area forecast discussion, Jun 15, 3:14 PM CDT, 7 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 314 PM CDT WED JUN 15 2005 .DISCUSSION... MAIN CONCERNS ARE THUNDERSTORM CHANCES FOR TONIGHT ON INTO FRIDAY. TONIGHT: LOOKS AS THOUGH CONDITIONS ARE SETTING UP FOR A MCS TO DEVELOP SOMEWHERE IN WESTERN KANSAS THEN MOVE ACROSS THE FORECAST AREA TONIGHT. THIS AFTERNOON DEWPOINTS WERE IN THE 60S THROUGH WESTERN KANSAS AND THE AIR MASS IS VERY UNSTABLE THROUGH THAT AREA. SPC HAS MUCH OF THE HIGH PLAINS OUTLOOKED FOR SEVERE WEATHER. ONCE THUNDERSTORMS DEVELOP, MODELS HAVE BEEN FAIRLY CONSISTENT IN DEVELOPING AN MCS IN WESTERN KANSAS, THEN MOVE IT ACROSS OUR FORECAST AREA TONIGHT AND INTO THURSDAY. THE MAIN CONCERN WITH THESE STORMS WILL BE HEAVY RAIN AND WILL USE THAT WORDING IN THE FORECAST. DO NOT ANTICIPATE ISSUING A FLOOD WATCH AT THIS POINT IN TIME, BUT WILL NEED TO BE MONITORED. THE STORMS WILL ALSO NEED TO BE WATCHED FOR THE POTENTIAL OF SOME LARGE HAIL AND GUSTY WINDS TONIGHT. THURSDAY: THE MCS SHOULD BE INTO SOUTHEAST KANSAS BY MORNING, THEN MOVE INTO ARKANSAS DURING THE DAY. KEPT THE CHANCE OF THUNDERSTORMS IN THE LIKELY CATEGORY FOR SOUTHEAST KANSAS DURING THE MORNING HOURS. ELSEWHERE THUNDERSTORMS POPS IN THE CHANCE CATEGORY. MAIN REASON FOR THIS IS THAT OUTFLOW BOUNDARIES WILL LIKELY COME OFF THE MCS. WITH THE AIR MASS REMAINING UNSTABLE, THESE BOUNDARIES WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT. MAINLY SOUTHEAST KANSAS, SOME OF THESE STORMS COULD PRODUCE LARGE HAIL AND WINDS. CLOUD COVER SHOULD KEEP HIGH TEMPERATURES DOWN JUST A BIT, WITH HIGHS IN THE 80 TO 85 DEGREE RANGE. THURSDAY NIGHT: WITH THE AIR MASS REMAINING UNSTABLE, WITH AFTERNOON HEATING, SHOULD ONCE AGAIN SEE THUNDERSTORMS FIRE OFF IN THE HIGH PLAINS THEN TRACK ACROSS CENTRAL AND SOUTHEAST KANSAS DURING THE NIGHT-TIME HOURS. RIGHT NOW AM KEEPING THE POPS IN THE CHANCE CATEGORY, BUT LATER FORECASTS MAY NEED TO BUMP THIS UP AND CONSIDER FLOOD WATCH HEADLINES, ESPECIALLY IF WE GET THE HEAVY RAIN TONIGHT. FRIDAY THROUGH SATURDAY: THUNDERSTORM CHANCES SHOULD CONTINUE INTO FRIDAY MORNING THEN FINALLY COME TO AN END AS THE H5 RIDGE BEGINS BUILDING OVER THE SOUTHERN AND CENTRAL PLANS. HIGH TEMPERATURES ON FRIDAY WILL BE MILD WITH HIGHS ONLY IN THE 80-85 DEGREE RANGE. FRIDAY EVENING AND INTO SATURDAY, SURFACE WINDS WILL BECOME MORE SOUTHERLY AND INCREASE INTO THE 10 TO 20 MPH RANGE. THE SOUTHERLY FLOW WILL AIDE IN WARMING THE LOWER ATMOSPHERE AND BY FRIDAY EVENING 700 MB TEMPERATURES SHOULD BE IN THE +10-12 DEGREE RANGE WHICH WILL PROVIDE A PRETTY GOOD CAP. SUNDAY THROUGH WEDNESDAY: SUMMER TEMPERATURES AND DRY CONDITIONS LOOK TO BE ON TAP FOR MOST OF NEXT WEEK. H5 RIDGE WILL BE SETTING UP AND EXTENDING FROM THE DESERT SOUTHWEST INTO THE CENTRAL PLAINS. AT THE SURFACE, WILL SEE LEE TROFFING ACROSS THE HIGH PLAINS WHICH WILL GIVE GOOD SOUTHERLY FLOW THROUGH OUR FORECAST AREA. HIGH TEMPERATURES FOR NEXT WEEK SHOULD BE IN THE LOW TO MID 90S. THIS ALONG WITH THE SOUTH WINDS SHOULD DEFINITELY HELP IN GETTING FIELDS DRIED OUT. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 66 84 64 83 / 70 40 50 20 HUTCHINSON 65 84 64 83 / 70 40 50 20 NEWTON 65 83 62 82 / 70 40 40 20 ELDORADO 65 83 62 82 / 70 50 40 20 WINFIELD-KWLD 67 83 64 83 / 70 50 50 30 RUSSELL 64 85 63 82 / 60 30 30 10 GREAT BEND 65 85 64 82 / 70 30 40 20 SALINA 63 84 62 83 / 50 40 30 20 MCPHERSON 64 84 62 83 / 60 40 40 20 COFFEYVILLE 67 81 61 83 / 70 60 40 30 CHANUTE 65 81 61 83 / 60 60 40 20 IOLA 64 81 61 83 / 50 60 40 20 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. && ELDER/
Hazardous weather outlook, Jun 15, 4:23 PM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 423 PM CDT WED JUN 15 2005 KSZ032-033-047>053-067>072-082-083-091>096-098>100-161200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 423 PM CDT WED JUN 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP TONIGHT IN THE HIGH PLAINS AND PROPAGATE TO THE EAST AND SOUTHEASTEVENTUALLY AFFECTING CENTRAL, SOUTH CENTRAL AND SOUTHEAST KANSAS LATE TONIGHT. A FEW OF THESE STORMS MAY BE SEVERE WITH THE POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS. LOCALIZED FLOODING WILL ALSO BE POSSIBLE WITH ANY AREAS THAT SEE HEAVY RAINFALL TONIGHT SINCE THE GROUND IS STILL SATURATED FROM RECENT HEAVY RAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE CONVECTIVE COMPLEX MAY BE ONGOING EARLY THURSDAY IN SOUTH CENTRAL AND SOUTHEAST KANSAS, DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT UNTIL THE COMPLEX MOVES SOUTHEAST INTO OKLAHOMA. THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON ON THURSDAY AND AGAIN THURSDAY NIGHT THROUGHOUT CENTRAL, SOUTH CENTRAL AND SOUTHEAST KANSAS. SOME HAIL AND GUSTY WINDS ARE POSSIBLE WITH ANY STORM THAT DEVELOPS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING OR OVERNIGHT ACROSS CENTRAL AND SOUTH KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM KETCHAM/BOWMAN
In the hours before
Special weather statement, Jun 15, 9:07 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 907 PM CDT WED JUN 15 2005 KSZ050-160230- RICE- 907 PM CDT WED JUN 15 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR RICE COUNTY... AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LYONS...OR 24 MILES NORTHWEST OF HUTCHINSON...AND MOVING EAST AT 25 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. COX
Special weather statement, Jun 15, 9:53 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 953 PM CDT WED JUN 15 2005 KSZ050-160330- RICE- 953 PM CDT WED JUN 15 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR RICE COUNTY... AT 950 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RAYMOND...OR 20 MILES EAST OF GREAT BEND... AND MOVING EAST AT 15 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. COX
Local storm report, Jun 15, 10:09 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1009 PM CDT WED JUN 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND GST SILICA 38.35N 98.45W
06/15/2005 60 MPH RICE KS TRAINED SPOTTER
SOME HIGHER GUSTS ARE OCCURRING.
&&
ADKLocal storm report, Jun 15, 10:13 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1013 PM CDT WED JUN 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG SYLVIA 37.96N 98.41W
06/15/2005 RENO KS EMERGENCY MNGR
3 INCH DIAMETER TREE LIMBS FALLING ON CARS.
&&
ADKLocal storm report, Jun 15, 10:19 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1019 PM CDT WED JUN 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM TSTM WND GST 7 N PLEVNA 38.07N 98.31W
06/15/2005 80 MPH RENO KS TRAINED SPOTTER
PART OF ROOF BLOWN OFF HOME.
&&
ADKSpecial weather statement, Jun 15, 10:22 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1022 PM CDT WED JUN 15 2005 KSZ051-160345- MCPHERSON- 1022 PM CDT WED JUN 15 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR MCPHERSON COUNTY... AT 1017 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF INMAN...OR 12 MILES NORTH OF HUTCHINSON...AND MOVING EAST AT 20 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. COX
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:37 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 16 min |
| Jun 15, 8:58 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 58 min |
| Jun 15, 9:46 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 59 min |
| Jun 15, 10:02 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 39 min |
| Jun 15, 10:42 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 18 min |
| Jun 15, 11:50 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 22 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.